TS Withdrawal Months 16 + · Uncategorized

New Supplements: From Barely Being Able to Walk to Feeling Better!

Today is A MUCH BETTER day thank goodness!  For a few days this past week I was barely able to walk due to the pain in my legs, especially the backs of my thighs due to bad really strange rashes that came out. With this condition, a variety of different skin issues can erupt during… Continue reading New Supplements: From Barely Being Able to Walk to Feeling Better!

Uncategorized

The Process of Losing Skin During Topical Steroid Withdrawal

The process of losing skin during topical steroid withdrawal is absolutely insane!  My skin has shed, flaked and just fallen off so much it could probably cover a state or two by now.  I really hate talking about it but I’m going through it, so I really have no choice.  It is a daily occurrence.… Continue reading The Process of Losing Skin During Topical Steroid Withdrawal

TS Withdrawal Months 16 +

Almost TWO Years of Pain and Suffering and More!

MONTH 20 – Almost TWO Years of Pain and Suffering and More! Hey everybody! Yes, it’s been almost 2 years of pain and suffering.  I only had a really good break (there had also been some short ones in between)  between September and mid December of 2014.  I ended up flaring horribly again around December… Continue reading Almost TWO Years of Pain and Suffering and More!